Some refinements of a selection theorem with O-dimensional domain

Tom 140 / 1992

B. Michael Fundamenta Mathematicae 140 (1992), 279-287 DOI: 10.4064/fm-140-3-279-287

Streszczenie

The following known selection theorem is sharpened, primarily, by weakening the hypothesis that all the sets φ(x) are closed in Y: Let X be paracompact with dimX = 0, let Y be completely metrizable and let φ:X →

Autorzy

  • B. Michael

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek